# SDR 97ZZZX2864

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546H
- Make and model: Airtrc AT802
- Aircraft serial: 802A0003
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pitch Change Rod
- Part number: 57B4026
- Condition: Failed
- Location: Propeller
- Part time: 2,257 hours
- Component: 573083150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PARKED IN FIELD.  DURING RUN-UP, LOUD BANG WHEN PROPELLER WAS REVERSED.  ENGINE WAS SHUT DOWN AND PROPELLER WAS REMOVED FOR INSPECTION.  ALL DAMAGE WAS CONTAINED TO THE FEATHER SPRING ASSEMBLY.
